# SDR SWIA2020090952355

- Difficulty date: August 17, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 41,629 hours, 26,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SILL FWD CAP ANGLE HAS CORROSION AROUND FASTENER HOLE.  C-CHECK RO 9/5/2020.  EVALUATED PASSENGER DOOR SILL FWD CAP ANGLE.  FOUND TO BE OUT OF LIMITS DUE TO 100% MATERIAL LOSS AROUND FASTENER HOLE, REF CRJ 700 SRM.  REPLACED PASSENGER DOOR SILL FWD CAP ANGLE WITH NEW SERVICABLE P/N SH670-31821-5, REF CRJ700 SRM AND DWG.  COMPLIED WITH TASK CARD.
